# SDR AALA202502053284

- Difficulty date: January 20, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 91,645 hours, 11,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURNED EXTERIOR EMERGENCY LIGHT AT 4L DOOR. REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT (LAMP) AT 4L DOOR. OPERTIONAL CHECK GOOD. PER AMM 33-51-04-960-801.
